# SDR WX0A2015042272537

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R1 DOOR CEILING INOPERATIVE.  R & R LIGHT BULB IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
